Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Took antibiotic for sinus infection. Feeling dizzy and pressure in head with blurred vision. Any ideas?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I have had a bad sinus infection and inner infection for one month. I have been on 3 antibiotics and I still don't feel any better. My head hurts, I feel really really dizzy. I don't have the pressure in my head like I did. But the pain in
my head is awful. I feel like in on a permanent ride that goes in circles. I feel like a have a tight band around my head. I cannot turn my head quickly at all or I feel like I'm going to pass out. Is this still the sinus affection?
I'm generally very healthy except for the common cold. For about a month in a half now I just XXXXXXX felt good at all. I feel like something is wrong. I have been to the doctor in one month at least 6 times. I don't think I've been to the doctor before that 6 times in 5 years. Please help me. I have also had tingling sensations and a pin and needle feeling shooting from head to toe. I also feel like I cannot grip or hold things in my right hand like I usually can. My vision has been somewhat blurry.
Posted Sun, 10 Feb 2013 in Infections
Answered by Dr. Sudhir Kumar 2 hours later

Thank you for posting your query.

Your current symptoms are not due to sinus infection.

The most likely cause can be migraine with vertigo, which can explain the headaches and dizziness.

However, in view of other symptoms, MRI brain may be required to exclude other causes, such as multiple sclerosis.

Please also get the vitamin B12 level checked for any deficiency.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor